# SDR ASAA2023072444231

- Difficulty date: July 24, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 52,541 hours, 15,775 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Faulty
- Location: Nr 2 Eng Shutoff
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG. # 2 FUEL VALVE REMAINS BRIGHT WITH ENG STRT LEVER CLOSED. GROUNDED - YES. (RESOLVED ON W/O: 1962817 TASKCARD: N/R-00002 ) ACCOMPLISHED ALTERNATE DEACTIVATION PROCEDURE ON #2 ENG REF ASA MNT CHAPTER 5 TABLE 3 ITEM 3,4 AND 7.OPENED FAN COWLS REF AMM 71-11-02/201. REMOVED AND REPLACED HPSOV SWITCH REF AMM73-21-09/201. CLOSED FAN COWLS REF AMM 71-11-02/201.REVERSED ALTERNATE DEACTIVATION PROCEDURE. REVERSED MEL MAINTAINANCE PROCEDURE. ENG #2 FUEL VALVE OPRATES NORMAL. PLACARDS REMOVED THIS CLEARS MEL73-10, C/N 24095513.HUMS QUALIFIED. SEAMC MITCH NOTIFIED.
